# SDR MASA2008101600730

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 27,469 hours, 20,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2917 LAS-SAN.  AFT EMERGENCY FLOOR LIGHTS INOPERATIVE.  MX SECURED THE CONNECTOR AND OPS CHECKED GOOD.
